Log In Sign Up

Metformin & Bloating


Forum: Trying to Conceive

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 3rd, 2014, 08:00 PM
Boss Mama
Join Date: Feb 2009
Location: Toronto, Canada
Posts: 8,236
I have been so bloated since starting metformin I am on my 2nd week and the bloat is ridiculous. Has anyone else get bloating while taking Metformin?? Is it normal??? Does it go away ???
__________________
BFP #1 - Baby boy born May 10 1998
BFP #2 - Baby Girl born March 22 2002
BFP #3 - Baby girl born September 18 2009
We started trying for our last child in September 2011 and it has been a rollercoaster
BFP #4 Baby girl Lauren born sleeping at 18 weeks July 5 2012 (PPROM) no answers why
BFP #5 - D&C Feb 11 2013 (heart Stopped at 13 weeks)
BFP #6 - Miscarriage at 8 weeks Nov 28 2014
BFP #7 - Baby girl Kimiah Genesis born sleeping at 23 weeks June 28 2016 (PPROM and PL) found out after autopsy i have an infection in my uterus, need to go on antibiotics if i ever get pregnant again

My Ovulation Chart

Some days i feel to just give up but a part of me can't let go of the thought of hopefully one day God blessing us again!!!!
Reply With Quote
  #2  
June 16th, 2014, 08:45 PM
ninja_mommy's Avatar Platinum Supermommy
Join Date: Mar 2009
Location: Oahu
Posts: 7,228
I'm not sure about your question but glad you are ttc again
__________________

Oct '11 June '12
Reply With Quote
  #3  
June 16th, 2014, 09:04 PM
Veteran
Join Date: Oct 2013
Location: Virginia
Posts: 197
I never did. Maybe call your dr and ask if it's normal.
Reply With Quote
  #4  
June 16th, 2014, 11:32 PM
Mega Super Mommy
Join Date: Jan 2012
Posts: 1,045
It's normal for Metformin to cause gastrointestinal problems in the first few weeks of starting it. I had some crazy side effects too... Give it a month (2 more weeks) and it should settle down by then.

What dosage are you on? Is it the standard or slow release pill?
__________________
Cautiously expecting our Rainbow baby - November 2017!



Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:12 PM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0